# SDR ASOA20130610048

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 29,756 hours, 16,516 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5113WW
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED CABIN SMOKE IN FLIGHT.  ALSO REPORTED A GRINDING SOUND NEAR ROW 9 ON RT SIDE OF ACFT.  MX INSPECTED AND REPLACED SIDEWALL LAMPS AT ROW 9 AND 10 ALSO REPLACED CEILING, LIGHT LAMP AT ROW 10 & 11.  OPS CHECKS WERE GOOD.
